| Catalog Number |
02.12.0512CRR |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 july 2024.Lot 188618: (b)(4) items manufactured and released on 08-feb-2019.Expiration date: 2024-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 2 months after the primary, the patient came in reporting pain.The cause of the pain is unknown.A synovectomy was performed and a poly swap from 12mm to 13mm.The surgery was completed successfully.